# SDR ASMF201107013

- Difficulty date: August 1, 2011
- Submitted: August 6, 2011
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737-76N
- Aircraft serial: 33787
- Aircraft time: 24,635 hours, 12,878 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 737001033
- Part serial: N0318
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK MX DETECTED A LIGHTNING STRIKE ON THE LT WINGLET, ACFT WAS SENT TO THE HANGAR FOR ATTENTION; A LIGHTNING STRIKE CONDITIONAL INSPECTION WAS PERFORMED IAW MM 05-51-19 FOUND DAMAGES OUT OF LIMITS OF 3.5" LONG AND 0.5" WIDE, SO LEFT WINGLET WAS REPLACED IAW AMM 57-21-21.
